# SDR AALA202410101607

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 38,162 hours, 15,607 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C247300019
- Part serial: 4384C24730
- Condition: Faulted
- Location: Zone 700
- Part time: 38,161 hours, 15,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DIVERTED TO PHX DUE TO AN LANDING GEAR UPLOCK FAULT AMBER MESSAGE ON CLIMB OUT APPROACHING FL290 OVER SPEED WARNING ACCOMPANIED GEAR CAUTION MESSAGE. FLIGHT CREW REQUESTED DECENT TO SLOW TO ECAM COMMANDED SPEED. THE FLIGHT CREW REPORTED THAT THE GEAR CAME DOWN NORMALLY WITH NORMAL GEAR DOWN INDICATIONS. THE AIRCRAFT LANDED SAFELY AT PHX AND TAXI TO GATE. MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L70032005.
